Intolerance to lymecyline

Thread: Intolerance to lymecyline

  1. #1

    Intolerance to lymecyline

    Hi all. New here. Have been diagnosed rosacea since last June/July time. This will be my 9th month on the same antibiotic (lymecyline) . It did seem to help at first however the last 3/4 months my skin has got really bad. Lots of papsules and a rashy red texture , not to mention it itches like crazy ! Could I have developed a resistance to the antibiotic ? If so is it worth asking my gp to switch me to a different one ?

  2. Remove Advertisements
    SkinCareTalk.com
    Advertisements
     

  3. #2
    Administrator gymrat's Avatar
    Join Date
    Feb 2009
    Location
    Where The Sun Shines
    Posts
    33,270
    There are several antibiotics and so many you could try, if this one isn't working for you then talk to your Dr about trying another one.
    -Our attitude toward life determines life's attitude towards us-

  4. #3
    Thankyou. Have been to Dr, switched me to ethromycin and refered me to a dermatologist in the mean time. Fingers crossed !

  5. Remove Advertisements
    SkinCareTalk.com
    Advertisements
     

  6. #4
    Just wanted to update - Went on a different antibiotic ( ethryomycin) didn't do anything, in fact may have made my skin worse. I think after it being a year of taking antibiotics non stop my gut was in a bad way and skin suffering for it ! Eventually I got refered to a dermatologist. He gave me a low dose of accutane (20mg a day ) . It has almost been 2 months since starting it and I don't want to tempt fait but my skin is CLEAR ! So happy to feel like myself again and actually want to go out and enjoy life ! My redness is the same which doesn't bother me too much as makeup can easily hide that however I'm not constantly red , only after taking makeup off or being in the sun. Hope this helps anyone searching the Internet desperately like I was just a few months ago , there is hope ! Don't give up . Xxx

  7. #5
    Administrator gymrat's Avatar
    Join Date
    Feb 2009
    Location
    Where The Sun Shines
    Posts
    33,270
    Quote Originally Posted by lizellen93 View Post
    Just wanted to update - Went on a different antibiotic ( ethryomycin) didn't do anything, in fact may have made my skin worse. I think after it being a year of taking antibiotics non stop my gut was in a bad way and skin suffering for it ! Eventually I got refered to a dermatologist. He gave me a low dose of accutane (20mg a day ) . It has almost been 2 months since starting it and I don't want to tempt fait but my skin is CLEAR ! So happy to feel like myself again and actually want to go out and enjoy life ! My redness is the same which doesn't bother me too much as makeup can easily hide that however I'm not constantly red , only after taking makeup off or being in the sun. Hope this helps anyone searching the Internet desperately like I was just a few months ago , there is hope ! Don't give up . Xxx
    Interesting that a low dose of Accutane would help, be careful being exposed to sunlight while on Accutane. (I took a 6 month course for acne). Your skin is extremely sensitive to sunlight. More so on Accutane than any antibiotic I ever took while battling with acne. 3 mins in the sun while on Accutane will make you look like 3 hours. So be sure you are wearing a hat and or a great zinc sunscreen!! Hopefully this will be the cure for you, it worked like a champ for me!!
    -Our attitude toward life determines life's attitude towards us-

  8. #6
    Thank you. Yes when I went to California I had a permanent hat on my head ! As the sun is bad for my rosacea on my face anyway so never let my face in it! Will the accutane make the rest of my skin sensitive to the sun? Accutane gets such a bad rep sometimes but literally only side effect I've got so far is dry lips !

  9. Remove Advertisements
    SkinCareTalk.com
    Advertisements
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •